# SDR UALA2010121704608

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 39,889 hours, 10,546 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 79671
- Condition: Missing
- Location: Seat 33h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

33H EXIT PATH LIGHT COVER CAME UP.  SEAT 33H MISSING EMERGENCY LIGHT. ADJACENT UNITS OK.  REPLACED EMERGENCY LIGHT AND OP-CHECK SATISFACTORY.
